Foster & Thrive Ibuprofen Children's Pain Relief, Grape Flavor, 4 oz.
$6.99
{{option.name}}:
{{selected_options[option.position]}}
{{value_obj.value}}
Foster & Thrive Children's Ibuprofen Oral Suspension (NSAID) 100 mg per 5 mL Pain Reliever / Fever Reducer Lasts up to 8 hours Compare to active ingredient in Children's Motrin 4 fl. oz. Grape flavor Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache Warnings Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include hives, facial swelling, asthma, shock, skin reddening, rash, blisters. Stomach bleeding warning. Heart attack warning, Sore throat warning.
Show More
Show Less